MathSciNet Relay Station
MathSciNet bibliographic data
MR1997873 53C30 (32V05 53A30 53C05)
Čap, Andreas; Slovák, Jan Weyl structures for parabolic geometries. Math. Scand. 93 (2003), no. 1, 53–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement